MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Sweating (2444)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Daughter called about her mom going to the hospital, on saturday (b)(6) 2017, after the meter read much higher on her blood results than the paramedics meter.The daughter said her mom's blood was low and she called the paramedics.The result on the paramedic's meter was roughly 40mg/dl.They gave her some glucose by iv.Later that day she had to call them back later again because her mom was not feeling well (sweating and very lifeless).The paramedics came out again about 2 hours later.She said the blood sugar was 14mg/dl and she thought the true track meter read 152mg/dl but she is not sure.The results that were done on (b)(6) 2017 are all low.Her mom who is still in the hospital because the doctor cannot get her blood stable.Her blood sugars keeps dropping and they cannot find out why.They are trying to get her medication under control this time before they let her go.The daughter stated that taking blood sugars is all low to her.She did not have the right code in her meter for the lot number of strips that she is using.I explained the need to have the right code in and she no longer has the code chip for the strips she is correctly using.I reviewed the storage, the application of the blood to the strips and closing the vial after taking the strips out.Customer is feeling fine right now and does not need any medical at this time.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7046769
Report Number1000113657-2017-01979
Device Sequence Number11238170
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;